# SDR DXTA2009121503897

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N876QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258586
- Aircraft time: 5,044 hours, 3,616 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM30946
- Part serial: ZQ046
- Condition: Leaking
- Location: Mlg
- Part time: 3,616 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S LT BRAKE PEDAL GOES TO STOP WITH LITTLE OR NO PRESSURE.  BRAKE PRESSURE GAUGE CONFIRMS NO PRESSURE.  REMOVED LEAKING MASTER CYLINDER AND INSTALLED NEW MASTER CYLINDER IAW MM 32-40-00.  OPS/LEAK CHECK GOOD.
